Expect Different Approaches to Treat C. diff Diarrhea

You'll see changes in meds used to treat Clostridium difficile (C. diff) infections in adults...due to new guidelines.

These infections are a BIG deal...causing problems such as severe diarrhea and life-threatening inflammation of the colon. They may occur after antibiotic use or through contact with contaminated feces.

Older adults in hospitals or long-term care facilities are most at risk...but the number of cases in younger and healthier patients is growing. And these bugs are becoming more severe and difficult to treat.

Practical advice for a better career, with unlimited access to CE

Pharmacy Technician's Letter includes:

  • 12 issues every year, with brief articles about new meds and hot topics
  • 200+ CE courses, including the popular CE-in-the-Letter
  • Helpful, in-depth Technician Tutorials
  • Access to the entire archive

Already a subscriber? Log in

Volume pricing available. Get a quote